# SDR AALA20120326001

- Difficulty date: March 26, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 35,505 hours, 14,565 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SKIN IS DENTED AND SCRATCHED IN MANY AREAS.  FORWARD CARGO DOOR REMOVED AND INSTALLED NEW OUTER SKIN PER ESO 60654.
